# SDR DL31L952127

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AB
- Make and model: Airbus A310-324
- Aircraft serial: 676
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET COWL OUTER BARREL COMPOSITE SKIN DELAMINATED BEHIND LIP ASSY.  ALSO, CRACKED AT THE 3 O'CLOCK POS SANDED AREA AROUND DAMAGE AND APPLIED EA 9390 AT 1230.  REPAIRED SKIN PER SRM 54-10-00 PG 201.
